Power of graphs with (2, 2)- bipartition

Prasad, Manjunath K and Sudhakara, G and Soumya, K V (2015) Power of graphs with (2, 2)- bipartition. Advances and Applications in Discrete Mathematics, 16 (1). pp. 51-65. ISSN 0974-1658

[img] PDF
SG, SKV Paper.pdf - Published Version
Restricted to Registered users only

Download (104kB) | Request a copy


We characterize the structure of graph G and the integers k for which the kth power of graph G, Gk is (2, 2) bipartite whenever the graph G is among cycle, n-cube and tree.

Item Type: Article
Uncontrolled Keywords: (2, 2)- bipartite graphs, Power of a graph, n-cubes, center of a graph, d2 –sequence.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 06 Oct 2015 10:45
Last Modified: 06 Oct 2015 10:45
URI: http://eprints.manipal.edu/id/eprint/144257

Actions (login required)

View Item View Item